# SDR MASA2011071103190

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 29,575 hours, 29,843 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INFANT LIFE VEST MISSING.  R2 INFANT LIFE VEST.
